m+Medelevator.RU
← Поиск публикаций
Gan to kagaku ryoho. Cancer & chemotherapy · 2023

[Considering Recurrence Prevention Regimen for Colorectal Cancer Patients with Hyperammonemia Caused by Chemotherapy Containing 5-Fluorouracil].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Aomatsu Naoki, Tsujio Gen, Aomatsu Keiho

Аннотация

A 64-year-old woman was admitted to our hospital because of severe constipation and was diagnosed with unresectable cStage Ⅳb rectal cancer with multiple lung metastases and liver metastases. Because of obstructive symptoms, a laparoscopic sigmoid colostomy was performed. Because of RAS/BRAF wild type, we started the mFOLFOX6 plus panitumumab (Pmab). Ten days after 10 cycles of chemotherapy, she was admitted because of general fatigue, stoma edema, ascites, and leg edema. She became confused(JCSⅢ-200). The laboratory results revealed that her serum ammonia level was 293μg/ dL. We diagnosed 5-FU-induced hyperammonemic encephalopathy. Treatment with branched-chain amino acid solutions resulted in improvement of his mental status and serum ammonia level decreased. After that, the chemotherapy was changed to 5-FU 80% FOLFIRI plus bevacizumab, but hyperammonemia recurred. After improvement of hyperammonemia, the patient has been treated for 4 cycles without becoming unconscious after switching to FTD/TPI plus bevacizumab therapy. In this case, muscle weakness due to sarcopenia was considered to be one of the causes. We believe that oral drugs containing FTD/TPI can be used relatively safely without causing hyperammonemia.

Предметные рубрики MeSH